Open Access
2011 Gerbes for the Chow
A. Tsemo
Afr. Diaspora J. Math. (N.S.) 11(2): 65-77 (2011).


The definition of the coherence relations in non-abelian cohomology is a difficult problem studied by many authors. The purpose of this paper is to simplify the solution provided by the author which uses the notion of sequences of fibred categories and to apply the resulting theory to higher divisors and Chow theory.


Download Citation

A. Tsemo. "Gerbes for the Chow." Afr. Diaspora J. Math. (N.S.) 11 (2) 65 - 77, 2011.


Published: 2011
First available in Project Euclid: 6 December 2011

zbMATH: 1244.18015
MathSciNet: MR2862565

Primary: 18D05 , 18D30

Keywords: divisors , gerbes , non-abelian cohomology

Rights: Copyright © 2011 Mathematical Research Publishers

Vol.11 • No. 2 • 2011
Back to Top